MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI LCP POSTEROLATERAL DISTAL HUMERUS PLATE 5H-LEFT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI LCP POSTEROLATERAL DISTAL HUMERUS PLATE 5H-LEFT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 441.265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal of broken synthes plates and screws.There were eight (8) 2.7mm broken screws and two (2) 3.5mm broken screws.Hardware was successfully removed.Patient outcome is unknown.No further information provided.Concomitant devices reported: 3.5mm ti lcp hook plate 3 hole (part# 04.113.103, lot # unknown, quantity 1), 2.7mm/3.5mm ti va-lcp ext medl dhp 4h/lt/111mm-long (part# 04.117.704, lot # unknow, quantity 1), 2.7mm screw (part# unknown, lot # unknown, quantity 8), 3.5mm screw (part# unknown, lot # unknown, quantity 2).This report is for one (1) 3.5mm ti lcp® posterolateral distal humerus plate 5h-left.This is report 3 of 10 for (b)(4).This complaint involves total 13 devices.This (b)(4) reports total 10 devices while remaining 3 devices are reported under related (b)(4).

Brand Name
3.5MM TI LCP POSTEROLATERAL DISTAL HUMERUS PLATE 5H-LEFT
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11366794
Report Number2939274-2021-01014
Device Sequence Number1046303
Product Code KTT
UDI-Device Identifier10886982221452
UDI-Public(01)10886982221452
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K033995
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number441.265
Device Catalogue Number441.265
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM/3.5MM TI VA-LCP EXT MEDL DHP 4H/LT; 3.5MM TI LCP HOOK PLATE 3 HOLE; UNK - SCREWS: TRAUMA (QTY 10)
Outcome Attributed to Adverse Event Required Intervention;